Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is thin endometrium rectifiable and is Dexona safe?

Hi Doctor , Iam trying to conceive my second baby and my doc says that i have implantation issue ie...thinner endometruim than what is needed. This was the same issue last two mnths that we tried.My doc had prescribed me caberlin and fertyl just after the periods start and now have put me on dexona. I see a lot of bad remarks with this dexona tab..Can anybody suggest some info on this?Is thinner endometruim rectifable?? Thanks, Merosh
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Is your periods regular?, the present age of your to be mentioned
what is your weight? was your endometrial biopsy was done ?to see yhe pattern of endometrium.
why dexona was given?is there any immunology issue ther within you?
is your prolactin hormone raised since you are on caberlin.....?
there are methodes to improve your endometrium thiness provided after ruling out some of the things.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor